MathSciNet Relay Station
MathSciNet bibliographic data
MR1166512 11F70 (22E50 22E55)
Li, Jian-Shu Nonvanishing theorems for the cohomology of certain arithmetic quotients. J. Reine Angew. Math. 428 (1992), 177–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement